# SDR FDEA201106282462

- Difficulty date: June 28, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - LOWER OF LAVATORY UNIT BETWEEN FRAME 11 TO FRAME 12A AT FLOOR SUPPORT, CORROSION.  REMOVED AS PER SRM 51-74-10 REV 75. MATERIAL REMOVED 0.061", MATERIAL REMAINED   0.017", MATERIAL THICKNESS 0.078" AND FOUND OUT OF LIMIT AS PER SRM 53-12-15 FIG 101 REV 75. DAMAGED FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-40-21 REV 75. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
